Undecidable theories of Lyndon algebras

Journal of Symbolic Logic 66 (1):207-224 (2001)
  Copy   BIBTEX

Abstract

With each projective geometry we can associate a Lyndon algebra. Such an algebra always satisfies Tarski's axioms for relation algebras and Lyndon algebras thus form an interesting connection between the fields of projective geometry and algebraic logic. In this paper we prove that if G is a class of projective geometries which contains an infinite projective geometry of dimension at least three, then the class L(G) of Lyndon algebras associated with projective geometries in G has an undecidable equational theory. In our proof we develop and use a connection between projective geometries and diagonal-free cylindric algebras

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 89,685

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytics

Added to PP
2009-01-28

Downloads
96 (#162,877)

6 months
2 (#648,997)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Yde Venema
University of Amsterdam

Citations of this work

No citations found.

Add more citations

References found in this work

Add more references